Nous étudions une classe de processus de Markov déterministes par morceaux, sur espace d’états où est un ensemble fini. La composante continue du processus évolue suivant le flot d’un champ de vecteur, qui change lorsque la composante discrète saute. Les taux de saut peuvent dépendre des deux composantes. Sous l’hypothèse que le processus reste dans un ensemble compact, nous détaillons une construction possible et caractérisons son support en termes de solution d’une inclusion différentielle. Nous étudions ensuite le comportement en temps long, en faisant apparaître un certain ensemble de points accessibles, qui se trouve être fortement lié au support des mesures invariantes. Sous des conditions de type Hörmander sur les crochets de Lie entre les champs de vecteurs, nous montrons qu’il existe une unique mesure invariante vers laquelle le processus converge en variation totale. Nous donnons enfin des exemples où la condition d’unicité n’est pas vérifiée, et où le nombre de mesures invariantes dépend des taux de saut entre les flots.
We study a class of piecewise deterministic Markov processes with state space where is a finite set. The continuous component evolves according to a smooth vector field that is switched at the jump times of the discrete coordinate. The jump rates may depend on the whole position of the process. Working under the general assumption that the process stays in a compact set, we detail a possible construction of the process and characterize its support, in terms of the solutions set of a differential inclusion. We establish results on the long time behaviour of the process, in relation to a certain set of accessible points, which is shown to be strongly linked to the support of invariant measures. Under Hörmander-type bracket conditions, we prove that there exists a unique invariant measure and that the processes converges to equilibrium in total variation. Finally we give examples where the bracket condition does not hold, and where there may be one or many invariant measures, depending on the jump rates between the flows.
@article{AIHPB_2015__51_3_1040_0, author = {Bena\"\i m, Michel and Le Borgne, St\'ephane and Malrieu, Florent and Zitt, Pierre-Andr\'e}, title = {Qualitative properties of certain piecewise deterministic Markov processes}, journal = {Annales de l'I.H.P. Probabilit\'es et statistiques}, volume = {51}, year = {2015}, pages = {1040-1075}, doi = {10.1214/14-AIHP619}, mrnumber = {3365972}, language = {en}, url = {http://dml.mathdoc.fr/item/AIHPB_2015__51_3_1040_0} }
Benaïm, Michel; Le Borgne, Stéphane; Malrieu, Florent; Zitt, Pierre-André. Qualitative properties of certain piecewise deterministic Markov processes. Annales de l'I.H.P. Probabilités et statistiques, Tome 51 (2015) pp. 1040-1075. doi : 10.1214/14-AIHP619. http://gdmltest.u-ga.fr/item/AIHPB_2015__51_3_1040_0/
[1] Differential Inclusions: Set-Valued Maps and Viability Theory. Springer, New York, 1984. | MR 755330 | Zbl 0538.34007
and .[2] Invariant densities for dynamical systems with random switching. Nonlinearity 25(10) (2012) 2937–2952. | MR 2979976 | Zbl 1251.93132
and .[3] Stochastic approximations and differential inclusions. SIAM J. Control Optim. 44 (2005) 328–348. | MR 2177159 | Zbl 1087.62091
, and .[4] Quantitative ergodicity for some switched dynamical systems. Electron. Commun. Probab. 17, no. 56, 14 (2012). | MR 3005729 | Zbl 06346849
, , and .[5] On the stability of planar randomly switched systems. Ann. Appl. Probab. 24(1) (2014) 292–311. | MR 3161648 | Zbl 1288.93090
, , and .[6] On/off storage systems with state-dependent inpout, outpout and swithching rates. Probab. Engrg. Inform. Sci. 19 (2005) 1–14. | MR 2104547 | Zbl 1063.90001
, , and .[7] An exact stochastic hybrid model of excitable membranes including spatio-temporal evolution. J. Math. Biol. 63(6) (2011) 1051–1093. | MR 2855804 | Zbl 1284.92038
and .[8] Exponential ergodicity for Markov processes with random switching. Bernoulli 21 (2015) 505–536. | MR 3322329
and .[9] Stability and ergodicity of piecewise deterministic Markov processes. SIAM J. Control Optim. 47(2) (2008) 1053–1077. | MR 2385873 | Zbl 1159.60339
and .[10] Piecewise-deterministic Markov processes: a general class of nondiffusion stochastic models. J. R. Stat. Soc. Ser. B Stat. Methodol. 46(3) (1984) 353–388. With discussion. | MR 790622 | Zbl 0565.60070
.[11] Markov Models and Optimization. Monographs on Statistics and Applied Probability 49. Chapman & Hall, London, 1993. | MR 1283589 | Zbl 0780.60002
.[12] Iterated random functions. SIAM Rev. 41(1) (1999) 45–76. | MR 1669737 | Zbl 0926.60056
and .[13] Random Iterative Models. Springer, Paris, 2000. | MR 1485774 | Zbl 0868.62069
.[14] A Markovian analysis of additive-increase multiplicative-decrease algorithms. Adv. in Appl. Probab. 34(1) (2002) 85–111. | MR 1895332 | Zbl 1002.60091
, and .[15] Stochastic Calculus: A Practical Introduction. Probability and Stochastics Series. CRC Press, Boca Raton, FL, 1996. | MR 1398879 | Zbl 0856.60002
.[16] Strict ergodicity and transformation of the torus. Amer. J. Math. 83 (1961) 573–601. | MR 133429 | Zbl 0178.38404
.[17] Interacting multi-class transmissions in large stochastic networks. Ann. Appl. Probab. 19(6) (2009) 2334–2361. | MR 2588247 | Zbl 1179.60067
and .[18] Self-adaptive congestion control for multiclass intermittent connections in a communication network. Queueing Syst. 69(3–4) (2011) 237–257. | MR 2886470 | Zbl 1236.90022
and .[19] Point Process Theory and Applications: Marked Point and Piecewise Deterministic Processes. Probability and Its Applications. Birkhäuser Boston, Boston, MA, 2006. | MR 2189574 | Zbl 1093.60002
.[20] Graded and binary responses in stochastic gene expression. Phys. Biol. 197(1) (2004) 197–214.
and .[21] Introduction to Smooth Manifolds, 2nd edition. Graduate Texts in Mathematics 218. Springer, New York, 2013. | MR 2954043 | Zbl 1258.53002
.[22] Simulation of nonhomogeneous Poisson processes by thinning. Naval Res. Logist. 26(3) (1979) 403–413. | MR 546120 | Zbl 0497.60003
and .[23] Lectures on the Coupling Method. Wiley Series in Probability and Mathematical Statistics: Probability and Mathematical Statistics. Wiley, New York, 1992. | MR 1180522 | Zbl 0850.60019
.[24] Ergodic Theory and Differentiable Dynamics. Ergebnisse der Mathematik und ihrer Grenzgebiete (3) [Results in Mathematics and Related Areas (3)] 8. Springer, Berlin, 1987. Translated from the Portuguese by Silvio Levy. | MR 889254 | Zbl 0616.28007
.[25] Fluid limit theorems for stochastic hybrid systems with application to neuron models. Adv. in Appl. Probab. 42(3) (2010) 761–794. | MR 2779558 | Zbl 1232.60019
, and .[26] Existence theorems for differential inclusions with nonconvex right-hand side. Int. J. Math. Sci. 9(3) (1986) 459–469. | MR 859114 | Zbl 0611.34053
.[27] Théorèmes limites pour des processus de Markov à sauts. Synthèse des résultats et applications en biologie moléculaire. Tech. Sci. Inform. 26(3–4) (2007) 443–469.
, and .[28] Simulation, 2nd edition. Statistical Modeling and Decision Science. Academic Press, San Diego, CA, 1997. | MR 1433593 | Zbl 1111.65008
.[29] Hybrid Switching Diffusions: Properties and Applications. Stochastic Modelling and Applied Probability 63. Springer, New York, 2010. | MR 2559912 | Zbl 1279.60007
and .